# SDR MALA060540

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,864 hours, 24,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 299-317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3, BETWEEN FS 299 AND 317 IS CORRODED OUT OF LIMITS ON THE INBOARD VERTICAL FLANGE.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S53342.  REF: EAMS WORK ORDER 214375 TASK 1502.
